# SDR UPS204927

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND, MAINTENANCE FOUND FLIGHT DECK DOOR AND MAIN ENTRY DOOR EMERGENCY EXIT LIGHTS INOP DURING DAILY CHECK.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT DECK DOOR AND MAIN ENTRY DOOR EMERGENCY EXIT LIGHT BATTERIES PER MM 30-50-101.  OPS CHECKED GOOD PER MM 33-50-01.
